[Home ] [Archive]    
:: Main :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 11, Number 2 (11-2016) ::
IJMSI 2016, 11(2): 57-69 Back to browse issues page
Applying Legendre Wavelet Method with Regularization for a Class of Singular Boundary Value Problems
A. Azizi , J. Saeidian, S. Abdi
Abstract:  

In this paper Legendre wavelet bases have been used for finding approximate solutions to singular boundary value problems arising in physiology. When the number of basis functions are increased the algebraic system of equations would be ill-conditioned (because of the singularity), to overcome this for large $M$, we use some kind of Tikhonov regularization. Examples from applied sciences are presented to demonstrate the efficiency and accuracy of the method.

Keywords: Ordinary differential equation, Boundary value problem, Singular equations, Legendre wavelet bases.
Full-Text [PDF 95 kb]      
Type of Study: Applicable | Subject: General
Add your comments about this article
Your username or email:

Write the security code in the box >



XML     Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Azizi A, Saeidian J, Abdi S. Applying Legendre Wavelet Method with Regularization for a Class of Singular Boundary Value Problems. IJMSI. 2016; 11 (2) :57-69
URL: http://ijmsi.ir/article-1-457-en.html
Volume 11, Number 2 (11-2016) Back to browse issues page
نشریه علوم ریاضی و انفورماتیک Iranian Journal of Mathematical Sciences and Informatics
Persian site map - English site map - Created in 0.046 seconds with 785 queries by yektaweb 3423